Journal Article

The Question of Charles Taylor's Immunity

Micaela Frulli

in Journal of International Criminal Justice

Volume 2, issue 4, pages 1118-1129
Published in print December 2004 | ISSN: 1478-1387
Published online December 2004 | e-ISSN: 1478-1395 | DOI:
The Question of Charles Taylor's Immunity

More Like This

Show all results sharing these subjects:

  • Criminal Law
  • International Law


Show Summary Details

Journal Article.  0 words. 

Subjects: Criminal Law ; International Law

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.